# SDR V0XD20220224001

- Difficulty date: January 13, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER SKIN DENT. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR TO THE DENT ON THE PAX DOOR OUTER SKIN BY DRESSING OUT DENT TO ORIGINAL CONTOUR REMAINING DEFORMATION OF .004 INCHES WITH IN LIMITS IAW OLIVER WYMAN, CAVOK ENGINEERING AUTHORIZATION 21-C7-52-1370 REV A DATE 02/14/2022.
